# SDR MEX2003237

- Difficulty date: June 18, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 4067241862
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO TCAS NR 1 BLOCKED WITH INDICATION IN DISPLAY.  THE INDICATOR VSI/TRA DISPLAY WAS REPLACED IAW 34-22-06, ALL TEST CORRECT.
